IJPAM: Volume 92, No. 3 (2014)

COMMON FIXED POINT THEOREMS FOR
WEAKLY COMPATIBLE MAPPINGS IN
COMPLEX VALUED METRIC SPACES

Sanjay Kumar$^1$, Manoj Kumar$^2$, Pankaj Kumar$^3$, Shin Min Kang$^4$
$^{1}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat, Haryana, INDIA
$^{2}$Department of Mathematics
Delhi Institute of Technology and Management
Gannaur, Sonipat, Haryana, INDIA
$^{2,3}$Guru Jambheshwar University of Science and Technology
Hisar, Haryana, INDIA
$^{4}$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA


Abstract. In this paper, we prove a common fixed point theorem for weakly compatible mappings in complex valued metric space. Also, we prove common fixed point theorems for weakly compatible mappings with E.A. property and CLR property.

Received: December 12, 2013

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: complex valued metric space, weakly compatible mapping, E.A. property, CLR property

Download paper from here.




DOI: 10.12732/ijpam.v92i3.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 3
Pages: 403 - 419

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).